Phazyme Ultra Strength Anti-Gas Simethicone 180mg 12 Fast Gels, 1 Pack Each:
- Provides fast relief of pressure, bloating, and gas discomfort
- Phazyme contains simethicone, the powerful ingredient recommended most by physicians and pharmacists for relief of gas
Active Ingredient (in each Softgel): Simethicone 180mg Purpose: Anti-Gas
Directions: Convenient and Portable: 1. Separate blister. 2. Carry in purse or pocket. 3. Press softgel through the foil. Swallow one or two softgels after a meal. Do not exceed two softgels per 24 hour period except under the advice and supervision of a physician.
Made in: United States